# SDR SIMA200614513

- Difficulty date: May 21, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stopped
- Location: Lt Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

JFK - FLT 4450 - ON APPROACH, E1 HAD A UNCOMMANDED SHUTDOWN.  REPLACED NR 1 ENGINE AFTER LIGHTNING STRIKE INSPECTION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
